# SDR SIMA20121115003

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 22,138 hours, 19,621 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Unserviceable
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE DETERMINED THAT AN OIL SMELL APPEARED TO BE COMING FROM THE NR 2 ENGINE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 ENGINE ZERO CARBON SEAL IAW RRMM 72-25-25 PERFORMED ENGINE RUNS IAW RRMM 72-00-00 AND ETN EM -72-034.  THE LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
